Please use this identifier to cite or link to this item:
標題: Word-paired catenations of regular languages
作者: Hsiao, H.K.
Yu, S.S.
Zhao, Y.K.
關鍵字: word-paired catenation;regular;local;regular-free;language;complement of a word;reverse
Project: Discrete Mathematics
期刊/報告no:: Discrete Mathematics, Volume 287, Issue 1-3, Page(s) 35-43.
In this paper, we mainly focus on the properties of word-paired catenations of regular languages and related languages. We propose a characterization of local regular languages from the viewpoint of word-paired catenation. We also investigate the properties of languages such that the word-paired catenations are regular-free. The languages, on condition that the word-paired catenations of these languages and their complements or reverses are regular, are studied too. (C) 2004 Elsevier B.V. All rights reserved.
ISSN: 0012-365X
DOI: 10.1016/j.disc.2004.04.013
Appears in Collections:資訊科學與工程學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.